# SDR USAA020209

- Difficulty date: June 5, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHORDS AND WEBS CORRODED 5 INCH BY 6 INCH AREA, FORWARD SIDE AFT PRESSURE BULKHEAD BS 1018 BL 00 4 INCH BY 5 INCH.  CORROSION LEVEL 2.  BULKHEAD WEB AND CHORDS INSTALLED DOUBLERS PER EA 74025.  (M)
